Volume 14, issue 4 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Correction to “A cartesian presentation of weak $n$–categories”

Charles Rezk

Geometry & Topology 14 (2010) 2301–2304

Correction to Geometry & Topology 14:1 (2010) 521–571

Abstract

This paper gives a corrected proof for Proposition 6.6 of “A Cartesian presentation of weak n–categories” [Geom. Topol. 14 (2010) 521–571] by the author.

Keywords
$n$–category, complete Segal space
Mathematical Subject Classification 2000
Primary: 18D05
Secondary: 55U40
References
Publication
Received: 23 September 2010
Published: 29 October 2010
Authors
Charles Rezk
Department of Mathematics
University of Illinois at Urbana-Champaign
273 Altgeld Hall, MC-382
1409 W Green Street
Urbana, IL 61801
USA